# SDR A6WA201543177

- Difficulty date: October 25, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 35,819 hours, 33,449 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AOA HEAT CAUTION MSG ON APPROACH.  COMPLIED WITH FIM RESET, MSG REMAINS.
